| Model Number |
L-2748K |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, when the surgery was almost over, while suturing the right eye conjunctiva, it was found that the needle was broken.The suture could not be inserted.The procedure was immediately stopped, and the broken end of the suture was searched for.The broken end was found on the patient's conjunctival sac.The broken needle and the remaining part of the needle were collected.After confirming that there was no other residue, the surgeon used another suture to complete the final suture, and the surgery was over.